Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The role of zero sets in the spectra of hyponormal operators


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 43 (1974), 137-140
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1974-0333808-6
MathSciNet review: 0333808
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A compact set in the complex plane is the spectrum of a completely hyponormal operator if and only if the set has positive density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0333808-6
Keywords: Hyponormal operator, subnormal operator, spectrum
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society